MAUDE Adverse Event Report: REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR

REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR
Model Number MVP-5Q
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mvp-5q remains implanted in the patient; product analysis cannot be performed.The reported event is still under investigation; a follow-up mdr will be submitted when investigation is complete.
 
Event or Problem Description
Medtronic received report of mvp migration after detachment.The patient was undergoing mvp-5q implantation in the left renal artery.The vessel had little tortuosity.Artery diameter was 3 ¿ 3.5mm.It was reported that the mvp was placed in the left renal artery.There were reportedly no issues during delivery or deployment; the device was not repositioned.A continuous flush was not used during delivery.After placement, there was no evidence of appropriate wall apposition.The mvp was detached; contrast was injected 15-30 seconds later.The contrast was injected by hand; flow rate was approximately 1-2 ml/sec.It was reported that during contrast injection, the mvp migrated distally.There had been no evidence of movement prior to contrast injection.After migration, no attempts were made to retrieve the mvp.There were no reports of patient symptoms in connection with this event.
 
Additional Manufacturer Narrative
The mvp-5q remains implanted in the patient; product analysis cannot be performed.The mvp device will not be returned for analysis as it remains within the patient.Based on the reported information and provided digital video, the report of migration was confirmed.It is likely the lack of continuous flush contributed to the inadequate wall apposition subsequently causing the device to migrate.The diameter of the mvp device is sufficient to allow for full expansion of the implant to the reported diameter of the target vessel (3-3.5mm).All products are 100% inspected for damages and irregularities during manufacture.Per the mvp instructions for use: preparation for use ¿ ¿in order to achieve optimal performance of the mvp system and to reduce the risk of thromboembolic complication, a continuous saline flush should be maintained between microcatheter/ catheter and guidewire and mvp system.¿ if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Corrected information: sex.If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
REVERSE MEDICAL
13700 alton parkway
irvine CA 92618
MDR Report Key6455287
Report Number3007170829-2017-00002
Device Sequence Number16299049
Product Code KRD
UDI-Device Identifier00847536004351
UDI-Public00847536004351
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K141313
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2017
Device Model NumberMVP-5Q
Device Lot Number15645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2017
Supplement Date Received by Manufacturer07/07/2017
07/07/2017
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date07/12/2017
10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR